| Model Number |
X SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while transporting and pacing a patient (age & gender unknown), the device displayed a "cable fault" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling and full pacer functional testing without duplicating the report.The device cable receptacle was replaced as a precaution.The device was recertified and returned to the customer.The multi-function cable used was not returned as part of this investigation.A new multi-function cable was sent to the customer as a precaution.No trend is associated with reports of this type.